# SDR C2XA00CL014

- Difficulty date: February 3, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500109
- Condition: Melted
- Location: Cockpit
- Part time: 3,889 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EWR - FLT 4105 - DURING FLIGHT TO MILWAUKEE CREW NOTICED THE CAPTAINS WINDSHIELD HEATING ELEMENT WAS MALFUNCTIONING.  IT APPEARED THAT THE GLASS WAS MELTING.  THE AIRCRAFT DIVERTED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED CAPTAINS WINDSHIELD IAW EMB MM 145 56-10-01.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
